Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A geometrically bounding hyperbolic link complement

Leone Slavich

Algebraic & Geometric Topology 15 (2015) 1175–1197
Abstract

A finite-volume hyperbolic 3–manifold geometrically bounds if it is the geodesic boundary of a finite-volume hyperbolic 4–manifold. We construct here an example of a noncompact, finite-volume hyperbolic 3–manifold that geometrically bounds. The 3–manifold is the complement of a link with eight components, and its volume is roughly equal to 29.311.

Keywords
hyperbolic manifolds, geometrically bounding, link complement
Mathematical Subject Classification 2010
Primary: 57M50
Secondary: 57M25
References
Publication
Received: 20 June 2014
Revised: 30 September 2014
Accepted: 7 October 2014
Published: 22 April 2015
Authors
Leone Slavich
Dipartimento di Matematica (MAT)
Università di Bologna
Piazza di Porta San Donato 5
40126 Bologna (BO)
Italy